Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 27, Number 1 (1956), 180-186.
Generalized Tolerance Limits
A method for constructing tolerance limits due to Fraser  is generalized by allowing that each step of the construction may depend not only on the blocks previously formed but also on all the known boundary observations and, moreover, on certain sets of indices. Furthermore, Tukey's  lexicographical ordering is replaced by a more general type of ordering.
Ann. Math. Statist., Volume 27, Number 1 (1956), 180-186.
First available in Project Euclid: 28 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kemperman, J. H. B. Generalized Tolerance Limits. Ann. Math. Statist. 27 (1956), no. 1, 180--186. doi:10.1214/aoms/1177728356. https://projecteuclid.org/euclid.aoms/1177728356